The Stacks project

Bibliography entry dJ-conjecture

author
de Jong, Aise Johan
title
A conjecture on arithmetic fundamental groups
year
2001
journal
Israel Journal of Mathematics
volume
121
pages
61–84

@ARTICLE{dJ-conjecture,
    AUTHOR = "de Jong, Aise Johan",
    TITLE = "A conjecture on arithmetic fundamental groups",
    JOURNAL = "Israel J. Math.",
    FJOURNAL = "Israel Journal of Mathematics",
    VOLUME = "121",
    YEAR = "2001",
    PAGES = "61--84"
}

      

This item is referenced in 3 tags:

  • in Section 61.31: Automorphic forms and sheaves, which cites Section 4.1 of dJ-conjecture
  • in Definition 61.31.1, which cites Section 4.1 of dJ-conjecture
  • in Theorem 61.31.10, which cites Theorem 3.5 of dJ-conjecture